# SDR UIEA2018032000445

- Difficulty date: March 19, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 93,231 hours, 18,526 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Warning Message
- Condition: False Activation
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT.  PERFORMED APU BITE TEST,  NO FAULTS NOTED.  APU OPS CHECK COMPLIED WITH,  NO FAULTS NOTED.  OPS GOOD IAW AMM 49-05-00
